# SDR ASAA0640831

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 47,269 hours, 26,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LWR SKIN CRACKED APPROX 1" LONG AT REAR SPAR.  ACCOMPLISHED TEMP REPAIR IAW PEMCO EA PD37 55 0111 AND ASA EA 5510 01245 AND PER BOEING MESSAGE 1 209186222 8 DATED 19 JUL 06.
